joint pain and PEP
Jan 2, 2007
I have been taking Truvada/Kaletra for PEP for 3 weeks and have begun to notice some minor joint/muscle pain/tenderness. Is this ARS or a side effect of the medicine? This followed a small fever/congestion/sore throat/cough while on PEP.
Response from Dr. Henry
The symptoms you describe would generally not be due to either your HIV medications or ARS. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can U Get Hiv Through A Dried Up Cut?
- How Much Blood Must Be Transmitted In Order To Get Hiv?
- Which Is Worse Simplex Herpes 1 Or Simplex Herpes 2?
- What Percentage Of People In The World Have Bacterial Vaginosis?
- What Does It Mean To Be Exposed To Herpes?
- What Can Herpes Be Mistaken For?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.